# SDR AALA20141106010

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FROM FUSELAGE STATION 917 TO 937 BETWEEN STRINGERS 21 & 23 LT.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B737-53-027457 REV A DATED 29 OCT 2014.
